# SDR UALA2009082502657

- Difficulty date: August 24, 2009
- Submitted: August 28, 2009
- Operation: Air carrier
- Aircraft: N545UA
- Make and model: Boeing 757222
- Aircraft serial: 25323
- Aircraft time: 67,504 hours, 19,584 cycles
- Engine: Pwa PW2037
- System (JASC): 2722 · Rudder Actuator
- Part: Actuator
- Part number: 658D1005
- Part serial: 1
- Condition: Unreliable
- Location: Rudder Trim
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RUDDER TRIM KNOB UNRESPONSIVE FOR RUDDER TRIM.  INTERMITTENT, WHEN TRIMMING LT OR RT.  REPLACED RUDDER TRIM ACTUATOR.  INSPECTED INSTALLATION OF RUDDER TRIM ACTUATOR.
